MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION Pride Mobility Products; Vehicle Motorized 3-Wheel

PRIDE MOBILITY PRODUCTS CORPORATION Pride Mobility Products; Vehicle Motorized 3-Wheel
Model Number SC710MS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the consumer was at the hospital, receiving treatment in the emergency room, he left the er to go have a smoke break outside, he had some type of ointment and bandages on his skin and it's the current belief that an ash from the cigarette, or the hot part of the cigarette came into contact with his skin where the ointment/bandages were and started a fire.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The text and visual evidence does not suggest the unit was the cause of the alleged event.The owner's manual contains smoking warnings.

Brand Name
Pride Mobility Products
Common Device Name
Vehicle Motorized 3-Wheel
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18643
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18643
+1(800)800-8586
MDR Report Key25572220
Report Number2530130-2026-01296
Device Sequence Number13005536
Product Code INI
UDI-Device Identifier00606509300773
UDI-Public00606509300773
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC710MS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/03/2026
06/03/2026
Initial Report FDA Received Date06/21/2026
Supplement Report FDA Received Date07/30/2026
07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale